Previous |  Up |  Next

Article

References:
[1] M. G. Crandall P. H. Rabinowitz: Bifurcation, perturbation of simple eigenvalues and linearized stability. Arch. Rat. Mech. Anal. 52 (1973), 161-180. MR 0341212
[2] M. G. Crandall P. H. Rabinowitz: The Hopf bifurcation theorem in infinite dimensions. Aгch. Rat. Mech. Anal. 67 (1977), 53-72. MR 0467844
[3] J. M. Cushing: Integrodifferential equations and delay models in population dynamics. Lectuгe Notes in Biomath. Vol. 20, Springer-Verlag Berlin 1977. MR 0496838 | Zbl 0363.92014
[4] G. Da Prato A. Lunardi: Hopf bifurcation for nonlinear integrodifferential equations in Banach spaces with infinite delay. Indiana Univ. Math. Ј., Vol. 36, No 2 (1987). MR 0891773
[5] J. K. Hale: Theory of functional differential equations. Springer-Verlag, New York 1977. MR 0508721 | Zbl 0352.34001
[б] D. Henry: Geometric theory of semilinear parabolic equations. Springer-Verlag Berlin-Heidelbeгg-New York 1981. MR 0610244 | Zbl 0456.35001
[7] H. C. Simpson: Stability of periodic solutions of nonlinear integrodifferential systems. SIAM Ј. Appl. Math. 38 (1980), З41-З6З. MR 0579423 | Zbl 0457.45005
[8] E. Sinestrari: On the abstract Cauchy problem in spaces of continuous functions. Ј. Math. Anal. Appl. 107 (1985), 16-66. MR 0786012
[9] O. J. Staffans: Hopf bifurcation for an infinite delay functional equations. NATO ASI Series. Vol F 37, Springer-Verlag Berlin-Heidelberg 1987. MR 0921919
[10] H. W. Stech: Hopf bifurcation calculations for functional differential equations. Ј. Math. Anal. Appl. 109 (1985), 472-491. MR 0802908 | Zbl 0592.34048
[11] A. Tesei: Stability properties for partial Volterra integrodifferential equations. Аnn. Mat. Puгa Аppl. 126 (1980), 103-115. MR 0612355 | Zbl 0463.45009
[12] A. Torchinski: Real-variable methods in harmonic analysis. Аcademic Press INC, 1986. MR 0869816
[13] Y. Yamada Y. Niikura: Bifurcation of periodic solutions for nonlinear parabolic equations with infinite delays. Funkc. Ekvac. 29 (1986), 309- ЗЗЗ. MR 0904545
[14] K. Yoshida: The Hopf bifurcation and its stability for semilinear diffusion equation with time delay arising in ecology. Hiгoshima Math. Ј. 12 (1982), 321-348. MR 0665499
[15] K. Yoshida, K Kishimoto: Effect of two time delays on partially functional differential equations. Kumamoto Ј. Sci. (Math.) 15 (1983), 91-109. MR 0705720 | Zbl 0572.35086
Partner of
EuDML logo